No escape from this demon!: This is my... - Mental Health Sup...

Mental Health Support
25,354 members14,935 posts

No escape from this demon!

Hopeful__
Hopeful__

This is my first post..I have suffered with anxiety for a while and been on medication for it, I came off and this past year I haven't been too bad but this month it's got so bad I cant cope I feel like I cant breath and dont want to do anything and just want to sleep..I just overthink everything and think of bad situations I have tried everything to overcome it and I cant...i now have panic attacks. I dont want to eat or drink I just cant escape it no matter what I do.. ☹

6 Replies
oldestnewest

Anxiety/panic attacks are horrendous, I've been suffering for 3 years now,like you I have had periods when I feel better and get on with normal things, I've not quite managed to get off the medication but was slowly reducing the dose, then out of nowhere I'm back having anxiety attacks, thankfully the panic attacks haven't returned this time. If you haven't seen your GP I think maybe you should consider medication just to try and get some relief. You could maybe get referred for CBT. I'm starting down that route again tomorrow. The situation we are going through at the moment is an anxious time for everyone but if like us you already have anxiety it's a really bad time. There's no quick fix for how you're feeling but I would take any help that's available. Over thinking things and poor diet is all part of this, I could say try not to think too much and have a varied diet but from experience its not that simple. Take care and I sincerely hope you start to feel better soon💕

Welcome to the group! I’ve been off medication for about 3-4 months. I still feel the same as I did when I was taking medicine. But I feel a bit worse some days. Have you tried therapy?

There's medication for those worse days e.g Diazepam and most doctors will have no problem prescribing it in small amounts for those type of days. With a limited supply, it's hard to become an addict, and knowing you have something I find it prevents flares up.

Hi Hopeful, and welcome to this community, it's really hard to reach out and ask for support, so well done.

I think that lots of people are struggling with anxiety at the moment, it would almost be strange not to be. The whole globe is sailing through uncharted waters, and that uncertainty is difficult to navigate, particularly for those of us who need a degree of control to cope.

I'm finding it helps to have a small notebook with me at all times and as that feeling of panic starts to bubble up, I'm writing down my feelings, not as a story, but words, and trying to put them into alphabetical order, Woodside, or as a poem. It works, it takes my mind away and all those shaky, sick, difficult to breathe symptoms die off. If I can't stop and do this, I do it in my head.

I do have medication that I can take for anxiety if I'm panicking but I'm finding that I don't need it!

The type of tablets you were on slowly change the chemisty of the brain and they do not just work on the day you take them. So, when you come off them, it takes several weeks to months for symptoms to show, so, if you took yourself off without reducing the dosage very slow over many periods then its possible this could be cause, or the other possiblity is you need to be on those tablets.

It's very common for people to think, I'm in a good space, I feel great, no anxiety, and its time to come of the tablets, sadly, sometimes you feel good and without anxiety is becuase the tablets are working. No one wants to be on the tablets longterm, but some people may never come off them. There's no shame being on these type of tablets and they can be taken for decades with no ill effects.

Are you suffering from LOCK-DOWN, is that your problem. You need to address your worries and concerns. Phone the Practice and arrange a Telephone Appointment with the Practice. Before the appointment make a list of your fears and concerns, hopefully you can be put on a pathway to get yourself well

BOB

You may also like...